# SDR DALA2015091205651

- Difficulty date: September 11, 2015
- Submitted: September 15, 2015
- Operation: Air carrier
- Aircraft: N393BC
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33960
- Aircraft time: 29,601 hours, 17,657 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 1323
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 DOOR LOWER SILL INBD CREASE BEAM HAS CORROSION AT BS 1323.  BLENDED CORROSION AT BS 1326 ON L3 DOOR LWR SILL INBD CREASE BEAM.   FOUND OUT OF LIMITS IAW SRM 53-60-13, FIG 101, DETAIL III.  R & R PART IAW SRM 51-40-02, FIG 8 & DWG 146N8326.
